# SDR SWIA202303300029

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 46,107 hours, 30,320 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING MSG DURING CLIMB OUT. AFTER TAKE OFF DURING AFTER TAKE OFF CHECKLIST, APU BLEEDS DID NOT SWAP NORMALLY AND PLANE DID NOT PRESSURIZE AT ALL. RAN QRH AND DESCENDED TO LOWEST ALTITUDE ALLOWED BY TERRAIN. ON DESCENT BLEEDS SWITCHED OVER AND AIRCRAFT BEGAN TO PRESSURIZE AGAIN. DIVERTED TO GJT. NORMAL LANDING AFTER THAT. (FLIGHT 3043 FILED CLOSED)RESEARCHED LINEVEIW BACK 30 DAYS. NO HISTORY OF ANY PRESSURIZATION ISSUES. INTERROGATED MDC HISTORY NO STORED B1 CODES FOR PRESSURIZATION ISSUES. PRESSURIZED A/C IN REFERENCE TO AMM 21 -31-00-910-801 A/C PRESSURIZATION NORMAL. REMOVED AND REPLACE CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01 PREFORMED OPS CHECK OF CABIN PRESSURE CONTROL PANEL IN REFERENCE TO 21-33-01-710-801. OPS CHECK GOOD.
